# SDR ASOA2012091002182

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,115 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK ACESS HOLE NR 5 AT WS 76.161, 540CB HAS CORROSION AT OTBD END MEASURING APPROX 1.3" LONG X .10" WIDE X .002" DEEP.  COMPLIED WITH ECTC EO 600-57-81 & REO 601R-57-21-030, REV H.
